# SDR CKSA96401

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 1419056
- Condition: Cracked
- Location: Bs 781.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND LOWER WING CENTER SECTION STA 781.5 RBL 64 HAS CRACKED SUPPORT ANGLE MARKED M6.  REPLACED SUPPORT ANGLE IAW DC8 SRM 53-2-0.  CORROSION CARD NR 2000 TO 0551.  NON-ROUTINE TASK CARD NR 90982.
